# SDR AALA201603069010

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 11,032 hours, 4,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DOOR 4R EMER EXIT LIGHT LOWER RT SIDE OF DOOR DAMAGED.  R & R DOOR 4R EMER EXIT LIGHT IAW AMM 33-51-13-400-001-A.
